# SDR SWIA202052617

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 453-469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FLOOR SILL HAS TWO DECOMPRESSION PANELS WITH TORN OR MISSING DIAPHRAGMS.  THE FIRST IS LOCATED BETWEEN FS 364 AND FS 379 AND THE SECOND IS LOCATED BETWEEN FS 453 AND FS 469.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED 2EA DECOMPRESSION PANELS LOCATED BETWEEN FS 364 AND FS 379 AND FS 453 AND FS 469, REF: CRJ 700 AMM & SRM.
